American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A42) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Joel E. Cohen. Cauchy inequalities for the spectral radius of products of diagonal and nonnegative matrices. Proc. Amer. Math. Soc. 142 (2014) 3665-3674.
Abstract, references, and article information
View Article: PDF

[2] Fuad Kittaneh. Bounds and a majorization for the real parts of the zeros of polynomials. Proc. Amer. Math. Soc. 135 (2007) 659-664. MR 2262860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Mitsuru Uchiyama. Subadditivity of eigenvalue sums. Proc. Amer. Math. Soc. 134 (2006) 1405-1412. MR 2199187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Hari Bercovici and Wing Suet Li. Eigenvalue inequalities in an embeddable factor. Proc. Amer. Math. Soc. 134 (2006) 75-80. MR 2170545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Olga Holtz. $M$-matrices satisfy Newton's inequalities. Proc. Amer. Math. Soc. 133 (2005) 711-717. MR 2113919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Chi-Kwong Li and Yiu-Tung Poon. Off-diagonal submatrices of a Hermitian matrix. Proc. Amer. Math. Soc. 132 (2004) 2849-2856. MR 2063102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dragomir Z. Dokovic and Jason Sanmiya. Proof of Wang's conjecture on subspaces of an inner product space. Proc. Amer. Math. Soc. 129 (2001) 1573-1580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. V. Burke, A. S. Lewis and M. L. Overton. Optimizing matrix stability. Proc. Amer. Math. Soc. 129 (2001) 1635-1642. MR 1814091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] María G. Martínez, Harold M. Stark and Audrey A. Terras. Some Ramanujan hypergraphs associated to $GL(n,\mathbb{F}_q)$. Proc. Amer. Math. Soc. 129 (2001) 1623-1629. MR 1814089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jiri Dadok and Reese Harvey. The Pontryagin $4$-form. Proc. Amer. Math. Soc. 127 (1999) 3175-3180. MR 1690980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Che-Man Cheng. On principal sections of a pair of forms . Proc. Amer. Math. Soc. 123 (1995) 2949-2954. MR 1283543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Rajendra Bhatia and Tirthankar Bhattacharyya. A Henrici theorem for joint spectra of commuting matrices . Proc. Amer. Math. Soc. 118 (1993) 5-14. MR 1160292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Matjaž Omladič and Peter Šemrl. On the distance between normal matrices . Proc. Amer. Math. Soc. 110 (1990) 591-596. MR 1039535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Rajendra Bhatia. The distance between the eigenvalues of Hermitian matrices . Proc. Amer. Math. Soc. 96 (1986) 41-42. MR 813806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Rajendra Bhatia and John A. R. Holbrook. Short normal paths and spectral variation . Proc. Amer. Math. Soc. 94 (1985) 377-382. MR 787876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Joel E. Cohen and Shmuel Friedland. The game-theoretic value and the spectral radius of a nonnegative matrix . Proc. Amer. Math. Soc. 93 (1985) 205-211. MR 770520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Joel E. Cohen. Convexity of the dominant eigenvalue of an essentially nonnegative matrix . Proc. Amer. Math. Soc. 81 (1981) 657-658. MR 601750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Andrzej Pokrzywa. Spectra of operators with fixed imaginary parts . Proc. Amer. Math. Soc. 81 (1981) 359-364. MR 597640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] W. Kahan. Spectra of nearly Hermitian matrices . Proc. Amer. Math. Soc. 48 (1975) 11-17. MR 0369394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Charles R. Johnson. A Ger\v sgorin inclusion set for the field of values of a finite matrix . Proc. Amer. Math. Soc. 41 (1973) 57-60. MR 0318191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1